| Model Number |
02.07.1204L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-may-2025: lot 2431558: (b)(4) items manufactured and released on 15-jan-2025.Expiration date: 15-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 20-may-2025: gmk-spherika 02.12.E003rp patella resurfacing size 3 e-cross (k202022) lot 2416141: (b)(4) items manufactured and released on 08-aug-2024.Expiration date: 25-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0411fl tibial insert fixed sphere flex size 4/11 mm l e-cross (k202022) lot 2414105: (b)(4) items manufactured and released on 24-jul-2024.Expiration date: 04-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka04l femoral component spherika cemented s4l (k211004) lot 2427684: (b)(4) items manufactured and released on 16-dec-2024.Expiration date: 01-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 9 days after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
On (b)(6) 2025, we were informed that the antibiotic spacer was removed and gmk-revision permanent hardware was implanted on (b)(6) 2025.